Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Barry Mazur and William Stein
Title: Prime numbers and the Riemann hypothesis
Additional book information: Cambridge University Press, Cambridge, 2016, xi+142 pp., ISBN 978-1-107-49943-0
Honourable Mention, 2017 PROSE Award for Mathematics

Review Information:

Reviewer: Peter Sarnak
Affiliation: Institute for Advanced Studies Princeton, New Jersey
Email: sarnak@math.ias.edu
Journal: Bull. Amer. Math. Soc. 55 (2018), 399-400
MSC (2010): Primary 11-XX
DOI: https://doi.org/10.1090/bull/1624
Published electronically: February 20, 2018
Review copyright: © Copyright 2018 American Mathematical Society
American Mathematical Society